# SDR DALA2025043003318

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN CUSP WEB PREVIOUS REPAIR LOCATED Y=465 - 484; X=-56. SUMMARY OF NRC 00765: CORROSION LEVEL 2. PASSENGER CABIN CUSP WEB PREVIOUS REPAIR LOCATED Y=465 - 484; X=-56 WAS REPLACED PER B717-200 SRM 53-00-55-2R, REPAIR 4. (LP #0940877)
